# SDR FDEA202205161218

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,211 hours, 1,585 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #^ SPOILER HAS 2 EA DENTS ON UPPER SURFACE OF SPOILER( NEAR OUTBD END OF   SPOILER. ACCOMPLISHED PERMANENT REPAIR OF DENTS ON L/H WING #6 SPOILER UPPER SURFACE   IAW B767 SRM 57-70-01-2R FIG 201 SHEET 4 AND 51-70-05-0G. REMOVED AND REINSTALLED   SPOILER IAW B767 AMM 27-61-01-4 AND 27-61-00-5
